American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] W. W. Comfort. Ultrafilters: Some old and some new results. Bull. Amer. Math. Soc. 83 (1977) 417-455. MR 0454893.
Abstract, references, and article information   
View Article: PDF

[2] M. L. Wage, W. G. Fleissner and G. M. Reed. Normality versus countable paracompactness in perfect spaces. Bull. Amer. Math. Soc. 82 (1976) 635-639. MR 0410665.
Abstract, references, and article information   
View Article: PDF

[3] J. A. Guthrie and Michael Henry. Metrization and paracompactness in terms of real functions. Bull. Amer. Math. Soc. 80 (1974) 720. MR 0341398.
Abstract, references, and article information   
View Article: PDF

[4] Mary Ellen Rudin. The normality of a product with a compact factor. Bull. Amer. Math. Soc. 79 (1973) 984-985. MR 0331322.
Abstract, references, and article information   
View Article: PDF

[5] Prabir Roy. The cardinality of first countable spaces. Bull. Amer. Math. Soc. 77 (1971) 1057-1059. MR 0290332.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1